MathSciNet Relay Station
MathSciNet bibliographic data
MR2344415 81U15 (81Q10)
Ikhdair, Sameer M.; Sever, Ramazan Exact polynomial solution of $\scr P\scr T$-/non-$\scr P\scr T$-symmetric and non-Hermitian modified Woods-Saxon potential by the Nikiforov-Uvarov method. Internat. J. Theoret. Phys. 46 (2007), no. 6, 1643–1665.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement